# SDR SWIA202161246

- Difficulty date: July 16, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N789SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10291
- Aircraft time: 31,339 hours, 19,189 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*INTERCOSTAL BETWEEN FS349.00 & 364.00 & STGR27 & STGR26L IS CORRODED ON MULTIPLE ELEMENTS OF THE INTERCOSTAL. (MARKED)     (C-CHECK RO 9/27/2021)    - REMOVED & REPLACED INTERCOSTAL BETWEEN FS 349.00 AND FS 364.00, STGR.27 AND STGR.26LH. CRJ-700 SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01. & DWG SH670-32050 REV J. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. SEE CONTINUE CARD FOR DETAILS.
